# SDR CHQA20130623230

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 27,205 hours, 22,925 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,749 hours, 21,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 20522
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 14,049 hours, 11,036 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FIRST THREE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 2 BATTERY.  OPS CHECKED GOOD AND NO FURTHER DEFECTS WERE NOTED.
